# SDR RAIA00110016

- Difficulty date: October 16, 2001
- Submitted: November 11, 2001
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 6,326 hours, 5,406 cycles
- Engine: Allsn AE3007A
- Engine time: 3,885 hours, 3,387 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460092
- Part serial: 1171
- Condition: Failed
- Location: Rt Engine
- Part time: 3,577 hours, 3,197 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5298-LIT-RT ENGINE ANTI-ICE VALVE FAILED DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL30-21-01C.  MAINTENANCE CLEARED DMI REMOVING AND REPLACING THE RT ENGINE ANTI-ICE VALVE.
